# SDR DALA2014112306255

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE AFT FUSELAGE BS 1338, L22L, CORROSION ON EXTERIOR FUSELAGE SKIN.  REPLACED SKIN BS 1202-1338, L18-26L IAW DWG 593021, REV EH.
